4 doctors weighed in:

Red pimples on shoulders .Sudden outbreaks.Had to get rid of them so used a steroidal cream.Very minimal steroid though.What can be the consequences?This is the third time these outbreaks are happening over the year.Went to a dermotologist but medication

4 doctors weighed in
3 doctors agree

In brief: Should switch therap

Your age and description sounds like you're describing acne.
While steroids will help for the time being, avoid using them as they can worsen or even cause break outs. Switch to an acne fighting wash and use regularly (i.e. Every day) to prevent future breakouts.

In brief: Should switch therap

Your age and description sounds like you're describing acne.
While steroids will help for the time being, avoid using them as they can worsen or even cause break outs. Switch to an acne fighting wash and use regularly (i.e. Every day) to prevent future breakouts.
Dr. Roman Bronfenbrener
Dr. Roman Bronfenbrener
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors